MAUDE Adverse Event Report: COVIDIEN MEDITRACE RTS FOR ZOLL; PACEMAKER, CARDIAC, EXTERNAL TRANSCUTANEOUS (NON-INVASIVE)

COVIDIEN MEDITRACE RTS FOR ZOLL; PACEMAKER, CARDIAC, EXTERNAL TRANSCUTANEOUS (NON-INVASIVE)
Model Number 20770
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported when they remove the defib patches, the adhesive stays behind on the patient's chest and makes a mess.They also reported the cables seem shorter.There was no harm to the patient.
 
Additional Manufacturer Narrative
Additional information the device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the reported condition.The dhr review shows that all acceptance criteria inspections were within acceptable limits during the production process.No samples have been received for evaluation.The investigation was performed using retains from the production lot.Visual inspection of the product showed no delamination of the gel when the liner was peeled off the gel.Electrical testing was also performed on the sample with no issues.Measurements of the wires was performed and they met raw material specifications.From a root cause analysis perspective, it should be noted that there are several important factors that can impact the adhesion of the product.The use of this product requires an adherence to proper skin preparation protocols as documented on the product packaging.Improper application of the electrode or applications without proper skin preparation can cause adhesion issues.Proper storage and usage of the electrodes is critical to the performance of the gel.The electrodes should be stored in their sealed, foil lined pouches away from extreme heat and humidity.The electrodes are single use and should not be used more than once.Failure to do so could result in adhesion issues where the electrode is not adequately adhered to the patient due to skin preparation.The results of the manufacturing facility investigation were unable to confirm any potential root causes associated with the manufacture of product which would have contributed to the reported condition.No further corrective or preventative actions are necessary currently.The manufacturing site will continue to trend this issue for future occurrences as part of the complaint review process.

Brand Name
MEDITRACE RTS FOR ZOLL
Common Device Name
PACEMAKER, CARDIAC, EXTERNAL TRANSCUTANEOUS (NON-INVASIVE)
Manufacturer (Section D)
COVIDIEN
2 ludlow parkway
chicopee MA 01022
MDR Report Key10689609
Report Number1219103-2020-00306
Device Sequence Number19816686
Product Code DRO
UDI-Device Identifier20884527015617
UDI-Public20884527015617
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number20770
Device Catalogue Number20770
Device Lot Number930503X
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/28/2020
Supplement Date Received by Manufacturer09/28/2020
Initial Report FDA Received Date10/16/2020
Supplement Report FDA Received Date12/14/2020
Patient Sequence Number1